scroll to top
0

EBSCO Auth Banner

Let's find your institution. Click here.

Advanced Search Results For "PROBABILITY measures"

1 - 10 of 17,683 results for
 "PROBABILITY measures"
Results per page:

Asymptotic Normality of the Robust Equivariant Estimator for Functional Nonparametric Models.

Publication Type: Academic Journal

Source(s): Mathematical Problems in Engineering. 5/10/2022, p1-15. 15p.

Abstract: As in parametric regression, nonparametric kernel regression is essential for examining the relationship between response variables and covariates. In both methods, outliers may affect the estimators, and hence robustness is essential to deal with prac...

View details

NEAR OPTIMALITY OF STOCHASTIC CONTROL FOR SINGULARLY PERTURBED MCKEAN-VLASOV SYSTEMS.

Publication Type: Academic Journal

Source(s): SIAM Journal on Control & Optimization. 2022, Vol. 60 Issue 5, p2859-2883. 25p.

Abstract: In this paper, we are concerned with the optimal control problems for a class of systems with fast-slow processes. The problem under consideration is to minimize a functional subject to a system described by a two-time scaled McKean-Vlasov stochastic d...

View details

Energy-Efficient Transmit Probability-Power Control for Covert D2D Communications With Age of Information Constraints.

Publication Type: Academic Journal

Source(s): IEEE Transactions on Vehicular Technology. Sep2022, Vol. 71 Issue 9, p9690-9704. 15p.

Abstract: Covert device-to-device (D2D) communication is recently proposed to help D2D pairs hide the existence of transmission from being detected by a warden. However, most of the existing works only focus on guaranteeing the communication covertness, while th...

View details

Characterization of probability measures by linear functions of Q-independent random variables defined on a homogeneous Markov chain.

Publication Type: Academic Journal

Source(s): Communications in Statistics: Theory & Methods. 2022, Vol. 51 Issue 18, p6529-6534. 6p.

Abstract: Prakasa Rao (Sankhya, Series A (1987)49199–206) studied characterization of probability distributions by linear functions of independent random variables defined on a homogeneous Markov chain. These results are now extended to Q-independent random vari...

View details

Computational approach to Transient solution for single unreliable server Retrial Queue under non-preemptive priority.

Publication Type: Academic Journal

Source(s): Creative Mathematics & Informatics. 2022, Vol. 31 Issue 1, p57-70. 14p. 1 Chart.

Abstract: Single server Retrial Queueing model with system repair and breakdown under non-preemptive priority is considered in this paper. The study of the model so far is mostly explored only for steady state solutions with few exceptions to Transient solutions...

View details

Distributionally Robust Mean-Variance Portfolio Selection with Wasserstein Distances.

Publication Type: Academic Journal

Source(s): Management Science. Sep2022, Vol. 68 Issue 9, p6382-6410. 29p.

Abstract: We revisit Markowitz's mean-variance portfolio selection model by considering a distributionally robust version, in which the region of distributional uncertainty is around the empirical measure and the discrepancy between probability measures is dicta...

View details

Distributionally robust stochastic programs with side information based on trimmings.

Publication Type: Academic Journal

Source(s): Mathematical Programming. Sep2022, Vol. 195 Issue 1/2, p1069-1105. 37p.

Abstract: We consider stochastic programs conditional on some covariate information, where the only knowledge of the possible relationship between the uncertain parameters and the covariates is reduced to a finite data sample of their joint distribution. By expl...

View details

On linear optimization over Wasserstein balls.

Publication Type: Academic Journal

Source(s): Mathematical Programming. Sep2022, Vol. 195 Issue 1/2, p1107-1122. 16p.

Abstract: Wasserstein balls, which contain all probability measures within a pre-specified Wasserstein distance to a reference measure, have recently enjoyed wide popularity in the distributionally robust optimization and machine learning communities to formulat...

View details

Multilinear target-based decision analysis with hybrid-information targets and performance levels.

Publication Type: Academic Journal

Source(s): Fuzzy Optimization & Decision Making. Dec2022, Vol. 21 Issue 4, p605-647. 43p.

Abstract: For several classes of decisions, the use of target-based decision analysis (TBDA) is more appropriate than utility analysis. Recent literature on TBDA mainly focuses on different expression forms of targets and performance levels, and on different typ...

View details

Maximizing expected powers of the angle between pairs of points in projective space.

Publication Type: Academic Journal

Source(s): Probability Theory & Related Fields. Dec2022, Vol. 184 Issue 3/4, p1197-1214. 18p.

Abstract: Among probability measures on d-dimensional real projective space, one which maximizes the expected angle arccos (x | x | · y | y |) between independently drawn projective points x and y was conjectured to equidistribute its mass over the standard Eucl...

View details
sponsored